KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Geometric conditions for the reconstruction of a holomorphic function by an interpolation formula

TitleGeometric conditions for the reconstruction of a holomorphic function by an interpolation formula
Publication TypeJournal Article
Year of Publication2016
AuthorsIrigoyen, A
JournalDolomites Research Notes on Approximation
Volume9
Issue1
Pagination1-15
Date Published06-2016
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
URL http://drna.padovauniversitypress.it/2016/1/1
DOI10.14658/pupj-drna-2016-1-1